FDA Approved Drugs and User Comments: COMPAZINE

User Comments:


For Nausea/Vomiting “Literally had the same symptoms as everyone on here is explaining, 2 days after and still feeling the effects. I literally feel like I’m dying and my headache is still there.”

Jlhp418 (taken for less than 1 month) March 1, 2018


For Nausea/Vomiting “Was given this medication as a pill when I was in the hospital for migraines at 15 years old. I took it for two days, and it did not seem to do anything for my headache, but on the third day I started to develop extremely uncomfortable symptoms. My jaw began to slide to the left and lock in place, then my neck began to contort to the side. My heart was racing and I had no control over my muscles. I went to the ER and they told me it was a dystonic reaction, and fairly common for this medication. They gave me 50 mg of Benadryl and immediately my muscles began to go back to normal. I still have nerve/muscles problems today that I believe were caused by this medication. I do not know why it has not been banned yet DO NOT take it.”

del98 February 18, 2018


For Nausea/Vomiting “Went to emergency for cluster migrain headache;given compazine by injection and had an immediate allergic reaction. Felt like I wanted to jump outside my skin; intense burning sensation and panic mode.Woke up the next day with catastrophic tinnitus.Health went downhill with side effects of Neutropenia.Wasted away from 150lbs to 110lbs. RATING 1”

Petrov (taken for less than 1 month) February 13, 2018


For Nausea/Vomiting “I went to the ER with a migraine and I got this through an IV. I was totally fine and all happy until this drug hit me. I went completely insane. I got claustrophobic, I wanted to kill myself, I started twitching, and I got super anxious. They gave me some Benadryl which helped so they sent me home. On the way home it happened again, and it kept happening all night even after I kept taking Benadryl. The only time I felt not insane was when I was sleeping but I was still having weird dreams. The next morning I woke up and I was still really anxious but the serious side effects went away. For 2 more days I still felt anxious and it was the worst thing ever. Everyone told me this was really rare and I don’t think any of the people there at the ER really knew what was going on. This is a scary drug. I just wanted to share my story.”

MadPizza February 10, 2018


For Anxiety “I have a severe anxiety disorder I came in with chest pain and sharp pains in my head the doctor gave me compazine combined with Benadryl and I felt a absolutely horrible went into full on panic mode felt like I was having a tachycardia attack couldn’t speak had cotton mouth the whole 9 yards. What genius gave this to me knowing the side effects?”

I hate hospitals February 7, 2018


For Nausea/Vomiting “Look up “dystonic reaction” before taking this med and be prepared to go to the ER if your muscles start freezing up. Taking this med led to one of the scariest experiences of my life. It definitely worked for the nausea, but at the cost of becoming a squawking, paralyzed contortionist. I must have looked like I needed an exorcism by the time I arrived at the ER, but only took an ambulance ride and several IV shots of both benzatropine and Valium to get me back to normal.”

Pseudonymish (taken for less than 1 month) December 21, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.